Some new paranormed sequence spaces defined by Euler and difference operators

Karakaya, Vatan and Polat, Harun: Some new paranormed sequence spaces defined by Euler and difference operators. Acta scientiarum mathematicarum, (76) 1-2. pp. 87-100. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_001_002_087-100.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 1-2
Page Range: pp. 87-100
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 99-100.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16338

Actions (login required)

View Item View Item